# SDR 20000830SH027

- Difficulty date: August 15, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 20026299
- Condition: Blown
- Location: Entry Door
- Part time: 1,376 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOUD ''POP'' HEARD IN-FLIGHT.  DOOR SEAL LIGHT ''ON''.  DOOR SEAL (PRIMARY) DEFLATED.  SECONDARY DOOR SEAL HELD PRESSURE.  FOUND PRIMARY DOOR SEAL BLOWN.  DOOR SEAL REGULATOR FAILED TO CONTROL PRESSURE.  BLEW DOOR SEAL.  REPLACED SEAL AND REGULATOR.  (X)
